Invariant character varieties of hyperbolic knots with symmetries

Luisa Paoluzzi, Joan Porti

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© Copyright 2017 Cambridge Philosophical Society. We study character varieties of symmetric knots and their reductions mod p. We observe that the varieties present a different behaviour according to whether the knots admit a free or periodic symmetry.
Original languageEnglish
Pages (from-to)193-208
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume165
Issue number2
DOIs
Publication statusPublished - 1 Sep 2018

Fingerprint Dive into the research topics of 'Invariant character varieties of hyperbolic knots with symmetries'. Together they form a unique fingerprint.

Cite this